# SDR FDEA202105251389

- Difficulty date: May 25, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 86,825 hours, 18,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA00493
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT-CABIN, DURING REMOVAL OF INSULATION BLANKET FOR   SUPPORT BRACKET RECTIFICATION, FOUND FRAME AT STATION 5-32, LONGERON 12 LEFT   CRACKED. MAIN DECK CARGO COMPARTMENT-CABIN AT LEFT HAND FRAME STATION 5-32, LONGERON 12   LEFT  CRACKED REPAIRED AS PER SRM 53-00-07-2R FIGURE 201 REPAIR 2.  REPETITIVE   INSPECTION REQUIRED - INITIAL INSPECTION AT 14,500 CYCLES AND REPETITIVE INSPECTION   AT 9,500 CYCLES TO BE CARRIED OUT BY HIGH FREQUENCY EDDY CURRENT INSPECTION AS   PER SRM 53-00-07-2R TABLE 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
